# SDR AALA202402195153

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 27,906 hours, 11,312 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lt Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AORCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR REPORTED JAMMED CLOSED AND UNABLE TO OPEN. FOUND DOOR OFF CENTER ADJUSTED LEFT AFT DOOR. PER AMM 25-40-18.
